# SDR 2008UALA04375

- Difficulty date: August 22, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,554 hours, 5,069 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Seat 4a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4A AFT EEL STRIP MISSING.  *S/D*  FOUND MISSING LIGHT STRIP.  REPLACED LIGHT STRIP, OP CHECK GOOD.  AC OK FOR SERVICE.
